MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD DR; Implantable Cardioverter Defibrillator
Model Number D433
Medical Device Problem Codes Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered nine bursts of anti-tachycardia pacing (atp) as inappropriate therapy due to undersensing of the patients atrial flutter (af).Technical services (ts) was consulted and reviewed stored data.Ts discussed available programming options based on the patients rhythm.This device remains in serv ice.No adverse patient effects were reported.

Brand Name
RESONATE? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50423822
Report Number2124215-2026-45531
Device Sequence Number16056790
Product Code LWS
UDI-Device Identifier00802526588075
UDI-Public(01)00802526588075(17)270717
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD433
Device Catalogue NumberD433
Device Lot Number710085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown